Alert archive / Florida / Wind Advisories in 2020

Wind Advisory 7, NWS Jacksonville, FL

April 20, 2020Duval County, Flagler County, Marion County, Florida

NWS Jacksonville, FL issued this wind advisory at Apr 20, 2020, 7:09 AM EDT for Duval County, Flagler County, Marion County, Florida. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2020, 7:09 AM EDT (11:09 UTC)
Expired
Apr 20, 2020, 2:48 PM EDT
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Flagler County, FL, Marion County, FL

The radar

The Jacksonville radar (KJAX), 90 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2020-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2020-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

061 
WWUS72 KJAX 201109
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
709 AM EDT Mon Apr 20 2020

FLZ033-037-038-133-138-140-240-340-201915-
/O.NEW.KJAX.WI.Y.0007.200420T1109Z-200420T2000Z/
Inland St. Johns-Putnam-Inland Flagler-Coastal St. Johns-
Coastal Flagler-Eastern Marion-Central Marion-Western Marion-
Including the cities of Fruit Cove, Switzerland, Bakersville, 
Picolata, Bostwick, Carraway, Palatka, Bunnell, Espanola, 
Andalusia, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Palm Coast, Lynne, Moss Bluff, Anthony, Burbank,
Ocala, Weirsdale, and Ocala Airport
709 AM EDT Mon Apr 20 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 40 mph.

* WHERE...Inland St. Johns, Putnam, Inland Flagler, Coastal St. 
  Johns, Coastal Flagler, Eastern Marion, Central Marion and 
  Western Marion Counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
121 
WWUS72 KJAX 201524
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
1124 AM EDT Mon Apr 20 2020

FLZ140-240-340-201630-
/O.CAN.KJAX.WI.Y.0007.000000T0000Z-200420T2000Z/
Eastern Marion-Central Marion-Western Marion-
Including the cities of Lynne, Moss Bluff, Anthony, Burbank, 
Ocala, Weirsdale, and Ocala Airport
1124 AM EDT Mon Apr 20 2020

...WIND ADVISORY IS CANCELLED...

$$

FLZ025-032-125-202000-
/O.EXA.KJAX.WI.Y.0007.000000T0000Z-200420T2000Z/
Inland Duval-Clay-Coastal Duval-
Including the cities of Normandy, Ortega, Riverside, San Marco, 
Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, 
Arlington, Jacksonville, Oceanway, and Tallyrand
1124 AM EDT Mon Apr 20 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...West winds 15 to 25 mph, with gusts to 40 mph.

* WHERE...Inland Duval, Clay and Coastal Duval Counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ033-037-038-133-138-202000-
/O.CON.KJAX.WI.Y.0007.000000T0000Z-200420T2000Z/
Inland St. Johns-Putnam-Inland Flagler-Coastal St. Johns-
Coastal Flagler-
Including the cities of Fruit Cove, Switzerland, Bakersville, 
Picolata, Bostwick, Carraway, Palatka, Bunnell, Espanola, 
Andalusia, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, and Palm Coast
1124 AM EDT Mon Apr 20 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...West winds 15 to 25 mph, with gusts to 40 mph.

* WHERE...Inland Flagler, Putnam, Inland St. Johns, Coastal 
  Flagler and Coastal St. Johns Counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
547 
WWUS72 KJAX 201848
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
248 PM EDT Mon Apr 20 2020

FLZ025-032-033-037-038-125-133-138-202000-
/O.CAN.KJAX.WI.Y.0007.000000T0000Z-200420T2000Z/
Inland Duval-Clay-Inland St. Johns-Putnam-Inland Flagler-
Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Normandy, Ortega, Riverside, San Marco, 
Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, 
Fruit Cove, Switzerland, Bakersville, Picolata, Bostwick, 
Carraway, Palatka, Bunnell, Espanola, Andalusia, Arlington, 
Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, 
Palm Valley, Anastasia, Saint Augustine, and Palm Coast
248 PM EDT Mon Apr 20 2020

...WIND ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Apr 20, 3:10 AM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Apr 20, 3:10 AM EDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
310 AM EDT Mon Apr 20 2020

...TORNADO WATCH IN EFFECT FOR MUCH OF THE AREA THROUGH 11 AM...

.NEAR TERM [Through Tonight]...

Before 8 AM...Multiple rounds of thunderstorms to continue over
southeast Georgia and the Suwannee Valley and I-10 corridor in FL.
A strong frontal system will continue to sweep across the Deep
South through early Mon morning. The associated surface low is
along the coast of the FL Panhandle as of 06Z and the mid and
upper level shortwave feature aloft powering lie back to its
northwest over Nrn MS/AL. A wavering frontal boundary drags east
from this area of low pressure across southern AL and GA, hovering
near the FL/GA line near the east coast. This boundary is lifting
back as a warm front. A sharp instability gradient is associated
with this boundary, with SBCAPE <500 J/kg in the cooler, worked
over air mass to its north (where convection had been firing
throughout the daytime  Sunday) and SBCAPE of 2000-3000 J/kg
behind it over the Suwannee Valley. For now, most convection is
firing up north of this boundary and is more elevated, but any
storms that develop along or to the south of the front as it moves
northeast this morning will likely be surface-based and could
pose a higher threat for tornadoes, damaging winds, and hail. As
the deep low pressure system continues to sweep into the southeast
(with the shortwave trough moving aloft of Nrn AL/GA), the LLJ
will tighten up, bringing 70 kt winds over SE GA...50 kt winds
over the Suwannee Valley around 4 AM. This will mark our
transition into the highest potential for those damaging winds of
70 mph and tornadoes, as well as larger hail. With multiple rounds
of storms over southeast GA through the morning (after multiple
rounds during the day Sunday), rainfall accumulations could be up
around 4-6" near the Altamaha River, which could cause flash
flooding.

As we continue through the late morning hours, the shortwave aloft
will begin to lift northeastward, eventually swinging off the mid-
Atlantic coastline in the afternoon. This will pull the jet and
the most favorable dynamics for severe weather northeastward
toward the coastal Carolinas. Still, during the transition period
between around 8-11 AM with the entrance to the LLJ over the
region, there will still be a lingering threat for severe weather
including tornadoes, damaging winds, and hail. By the afternoon, a
significantly weaker (broken) line of storms should be racing
south through our north-central FL counties and a cooler, drier
air mass will be pushing into southeast GA. Both ahead of and
behind the front Monday, breezy winds are expected with gusts to
30-35 mph possible.

.SHORT TERM [Tuesday Through Wednesday]...

Low level ridge of high pressure will build eastward Tuesday
through Wednesday, rendering drier, cooler conditions in the wake
of the strong low pressure system bringing today's storms. Daytime
highs will be in the upper 70s to mid 80s. Overnight lows will be
in the mid-upper 50s Tue night, low 60s Wed night.

.LONG TERM [Thursday Through Monday]...

An upper level shortwave over the lower MS Valley will swing
across the TN Valley Thurs night. At the surface, this will lead
to another frontal system moving across the southeast Thurs-Fri
morning. Then Sat-Sun, yet another low pressure system will affect
the region. Long range models diverge on timing with that weekend
system, so will continue chance for storms in the forecast through
the weekend. &&

.AVIATION...
[Through 06Z Tuesday]

Showers and thunderstorms with conditions bouncing around MVFR-IFR
will affect SSI overnight to around 15Z Monday. The convection
will sink SE ahead of a cold front into NE FL and affect TAF
sites in NE FL between 13-17Z. Winds will increase from the SW
overnight to 15-20 knots after 06z with higher gusts. As the front
and low level jet are at their closest approach between 08-15Z,
low level wind shear is expected at all TAF sites. Wind will
shift to the NW with the frontal passage late in the morning
through the afternoon Monday. Gusty winds will continue through
the afternoon, finally lowering around 00Z.

&&

.MARINE...

A cold front will push through the area today, possibly bringing
strong to severe thunderstorms to the coastal waters this morning.
Outside of storms, prevailing southwest winds will be around 20-25
kts with occasional gusts to gale force. Winds will become more
northerly behind the front and windspeeds will weaken through the
afternoon. High pressure to our north will move west to east
Tuesday and Wednesday, then our next frontal system will approach
on Thursday, bringing a return of south winds around 15 to 20 kts.

&&

.FIRE WEATHER...

As a deep low pressure system treks across the Deep South this
morning, multiple rounds of thunderstorms capable of producing
damaging wind gusts, large hail, and tornadoes will move through
south GA and north FL near the I-10 corridor. Outside of storms,
strong winds are anticipated today and Monday. With elevated
transport winds and mixing heights, afternoon dispersions will
peak over 75 across much of north FL and in portions of southern
GA today, then across most of south GA on Tuesday. Tuesday will be
dry but not quite red flag criteria dry, with min RH values in
the low 30s to low 40s. Wednesday will be drier, dipping into the
upper 20s in SE GA, but winds will be lower so no red flag
conditions are forecast.

&&

.HYDROLOGY...

River flood warning now in effect for the Altamaha River at Baxley
and Charlotteville, which are both expected to reach minor
flooding within the next 24 hrs.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  79  56  80  54  79 /  70   0   0   0   0
SSI  80  63  80  60  74 /  80   0   0   0   0
JAX  84  63  85  60  79 /  70   0   0   0   0
SGJ  85  64  82  61  78 /  80   0   0   0   0
GNV  84  61  84  58  84 /  80   0   0   0   0
OCF  84  61  85  58  85 /  80   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...Flash Flood Watch until 8 AM EDT this morning for Appling-Bacon-
     Coffee-Jeff Davis-Wayne.

AM...Small Craft Advisory until 4 PM EDT this afternoon for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

     Small Craft Advisory until 4 PM EDT this afternoon for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

In the hours before

Special weather statement, Apr 20, 4:58 AM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
458 AM EDT Mon Apr 20 2020

GAZ136-152>154-200930-
Inland Glynn GA-Coastal Glynn GA-Brantley GA-Wayne GA-
458 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL 530 AM EDT...

* At 458 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Raybon, or 8 miles northeast of
  Nahunta, moving northeast at 60 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Nahunta, Thalmann, Everett, Raybon, Waynesville, Atkinson and Mount
  Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1100 AM EDT for southeastern
Georgia.

LAT...LON 3112 8192 3126 8202 3156 8170 3154 8168
      3154 8167 3153 8167 3153 8165 3151 8166
      3149 8164 3148 8162 3147 8161 3145 8163
      3140 8158 3138 8155 3138 8154 3136 8152
      3133 8146
TIME...MOT...LOC 0858Z 240DEG 57KT 3129 8189

AK
Special weather statement, Apr 20, 5:23 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
523 AM EDT Mon Apr 20 2020

GAZ152>154-165-166-250-264-364-201015-
Northeastern Charlton GA-Inland Glynn GA-Inland Camden GA-
Coastal Glynn GA-Western Charlton GA-Brantley GA-Coastal Camden GA-
Northern Ware GA-
523 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...GLYNN...
SOUTHEASTERN BRANTLEY...EAST CENTRAL WARE AND NORTHEASTERN CHARLTON
COUNTIES UNTIL 615 AM EDT...

* At 523 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Waverly, or 11 miles southeast
  of Nahunta, moving east northeast at 60 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Brunswick, St. Simons Island, Dock Junction, Country Club Estates,
  Waverly, Sea Island, Race Pond, Winokur, Tarboro and Boys Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1100 AM EDT for southeastern
Georgia.

LAT...LON 3119 8125 3115 8130 3090 8218 3101 8223
      3133 8144 3131 8144 3128 8139 3129 8139
      3128 8138 3130 8137 3130 8134 3131 8134
      3130 8133 3128 8132 3128 8126 3127 8122
TIME...MOT...LOC 0923Z 249DEG 60KT 3112 8182

AK
Special weather statement, Apr 20, 5:26 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
526 AM EDT Mon Apr 20 2020

FLZ020-021-023-122-GAZ162-163-165-264-350-364-201015-
Baker FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Northeastern Charlton GA-Inland Camden GA-Clinch GA-
Western Charlton GA-Echols GA-Southern Ware GA-
526 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAKER...NORTHEASTERN
COLUMBIA...NORTHERN SUWANNEE...EASTERN HAMILTON...WEST CENTRAL
CAMDEN...SOUTHEASTERN ECHOLS...SOUTHEASTERN WARE...SOUTHEASTERN
CLINCH AND NORTHERN CHARLTON COUNTIES UNTIL 615 AM EDT...

* At 526 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  west of Stephen Foster State Park to 6 miles southeast of Suwannee
  River State Park. Movement was east at 60 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Folkston, Fargo, Stephen Foster State Park, Suwannee Springs,
  Homeland and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3084 8243 3100 8180 3040 8237 3029 8323
TIME...MOT...LOC 0926Z 257DEG 57KT 3081 8244 3033 8310

AK
Special weather statement, Apr 20, 5:53 AM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
553 AM EDT Mon Apr 20 2020

FLZ020-021-122-222-201045-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
553 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLUMBIA...SUWANNEE AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 645 AM EDT...

* At 553 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Dowling Park, or 10 miles north
  of Mayo, moving east at 60 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Lake City, Live Oak, White Springs, Winfield, Suwannee Valley,
  Luraville, Mcalpin, Wellborn, Five Points and Watertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3026 8324 3029 8323 3040 8246 3016 8246
      3008 8276 3006 8306 3008 8307 3009 8311
      3011 8312 3010 8314 3011 8316 3009 8319
      3012 8323 3017 8323 3018 8325 3023 8324
      3023 8325 3025 8324 3026 8325
TIME...MOT...LOC 0953Z 252DEG 57KT 3020 8322

AK
Special weather statement, Apr 20, 5:57 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
557 AM EDT Mon Apr 20 2020

FLZ023-024-122-GAZ154-165-166-264-350-364-201045-
Baker FL-Inland Nassau FL-Northern Columbia FL-
Northeastern Charlton GA-Inland Camden GA-Coastal Glynn GA-
Western Charlton GA-Coastal Camden GA-Southern Ware GA-
557 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTHERN BAKER...
NORTHEASTERN COLUMBIA...CAMDEN...SOUTH CENTRAL GLYNN...SOUTHEASTERN
WARE AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 645 AM EDT...

* At 557 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Woodbine to 12 miles east of Belmont. Movement was east at 60 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Kingsland, Hilliard, Folkston, Woodbine, Callahan, Taylor, Kings
  Ferry, St. George, Jekyll Island and Harrietts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3110 8137 3103 8138 3031 8204 3041 8259
      3102 8179 3114 8132
TIME...MOT...LOC 0957Z 249DEG 53KT 3094 8179 3043 8253

AK
Special weather statement, Apr 20, 6:41 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
641 AM EDT Mon Apr 20 2020

FLZ023>025-124-125-GAZ166-364-201130-
Inland Duval FL-Baker FL-Inland Nassau FL-Coastal Nassau FL-
Coastal Duval FL-Western Charlton GA-Coastal Camden GA-
641 AM EDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU...SOUTHERN
BAKER...NORTHERN DUVAL...SOUTHERN CAMDEN AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 730 AM EDT...

* At 641 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Yulee to 7 miles west of Bryceville to Olustee. Movement was east
  at 55 mph.

* Small hail, winds in excess of 45 mph, and minor flooding due to
  heavy rainfall is possible with these storms.

* Locations impacted include...
  St. Marys, Fernandina Beach, Callahan, Jacksonville International
  Arpt, Yulee, Macclenny, Glen St. Mary, Cisco Gardens, Olustee and
  Bryceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3031 8176 3017 8246 3040 8246 3044 8213
      3071 8165 3076 8142 3051 8138
TIME...MOT...LOC 1041Z 255DEG 49KT 3067 8160 3040 8206 3020 8246

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:12 PM EDTSpecial Marine WarningJAX63 min
Apr 20, 4:30 AM EDTSpecial Weather StatementJAXNassau45 min
Apr 20, 4:38 AM EDTSevere Thunderstorm WarningJAXNassau23 min
Apr 20, 4:39 AM EDTSpecial Marine WarningJAX66 min
Apr 20, 5:31 AM EDTSpecial Marine WarningJAX89 min
Apr 20, 5:53 AM EDTSpecial Weather StatementJAXColumbia, Suwannee52 min
Apr 20, 6:09 AM EDTSevere Thunderstorm WarningJAXNassau33 min
Apr 20, 6:34 AM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee, Union26 min
Apr 20, 6:41 AM EDTSpecial Weather StatementJAXBaker, Nassau49 min
Apr 20, 6:54 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee, Union51 min
Apr 20, 7:00 AM EDTSpecial Marine WarningJAX83 min
Apr 20, 7:03 AM EDTSpecial Marine WarningJAX57 min
Apr 20, 7:16 AM EDTSpecial Weather StatementJAXDuval44 min
Apr 20, 7:40 AM EDTSpecial Weather StatementJAXGilchrist50 min
Apr 20, 7:44 AM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns18 min
Apr 20, 8:11 AM EDTSpecial Marine WarningJAX64 min
Apr 20, 8:43 AM EDTSpecial Weather StatementJAXMarion47 min
Apr 20, 9:09 AM EDTSpecial Weather StatementJAXPutnam51 min
Apr 20, 9:17 AM EDTSpecial Weather StatementJAXMarion43 min
Apr 20, 9:22 AM EDTSevere Thunderstorm WarningJAXMarion38 min
Apr 20, 9:54 AM EDTSevere Thunderstorm WarningJAXMarion51 min
Apr 20, 10:00 AM EDTSpecial Weather StatementJAXFlagler, Marion45 min
Apr 20, 10:10 AM EDTTornado WarningJAXMarion12 min
Apr 20, 10:17 AM EDTTornado WarningJAXMarion8 min

Nearby

Wind Advisories in Florida, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.